Show simple item record

dc.contributor.authorJuher Barrot, David
dc.contributor.authorMañosa Fernández, Víctor
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2014-05-08T12:16:17Z
dc.date.available2014-05-08T12:16:17Z
dc.date.created2014-04-24
dc.date.issued2014-04-24
dc.identifier.citationJuher, D.; Mañosa, V. Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations. "Mathematical modeling of natural phenomena", 24 Abril 2014, vol. 9, núm. 2, p. 108-120.
dc.identifier.issn0973-5348
dc.identifier.urihttp://hdl.handle.net/2117/22912
dc.description.abstractWe consider the spread of an infectious disease on a heterogeneous metapopulation defined by any (correlated or uncorrelated) network. The infection evolves under transmission, recovery and migration mechanisms. We study some spectral properties of a connectivity matrix arising from the continuous-time equations of the model. In particular we show that the classical sufficient condition of instability for the disease-free equilibrium, well known for the particular case of uncorrelated networks, works also for the general case. We give also an alternative condition that yields a more accurate estimation of the epidemic threshold for correlated (either assortative or dissortative) networks.
dc.format.extent13 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Informàtica::Informàtica teòrica::Algorísmica i teoria de la complexitat
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Probabilitat
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.lcshComplex Networks
dc.subject.otherSIS epidemic
dc.subject.otherComplex networks
dc.titleSpectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacAnàlisi de xarxes (Planificació)
dc.contributor.groupUniversitat Politècnica de Catalunya. CoDAlab - Control, Modelització, Identificació i Aplicacions
dc.identifier.doi10.1051/mmnp/20149207
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.subject.amsClassificació AMS::60 Probability theory and stochastic processes::60J Markov processes
dc.subject.amsClassificació AMS::37 Dynamical systems and ergodic theory::37N Applications
dc.relation.publisherversionhttp://www.mmnp-journal.org/action/displayAbstract?fromPage=online&aid=9247031&fulltextType=RA&fileId=S0973534814092074
dc.rights.accessOpen Access
drac.iddocument14368219
dc.description.versionPostprint (author’s final draft)
upcommons.citation.authorJuher, D.; Mañosa, V.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameMathematical modeling of natural phenomena
upcommons.citation.volume9
upcommons.citation.number2
upcommons.citation.startingPage108
upcommons.citation.endingPage120


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder